# SDR NACA201502260008

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 69698541
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED IN LWR AFT CORNER.  CRACKED SPLICE IN R1 DOOR REMOVED.  INSTALLED NEW SPLICE ON R1 DOOR IN LWR AFT CORNER IAW SRM 51-30-02, REV 108.
